# SDR CA090325003

- Difficulty date: March 25, 2009
- Submitted: April 9, 2009
- Operation: General aviation
- Make and model: Bombdr DHC8400
- Engine: Pwc PW150A
- Propeller: Rotol CR4086123F17
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Oil System
- Condition: Leaking
- Location: Nr 1 Engine
- Stage of operation: AP
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: E

## Discrepancy

(CAN) DURING APPROACH NR 1 PEC CAUTION LIGHT ILLUMINATED, NR 1 ENGINE OIL PRESSURE WARNING. FLIGHT CREW SHUTDOWN NR1 ENGINE. CREW ADVISED MX CONTROL THAT PROPELLER WOULD NOT FEATHER. ACFT LANDED WITH NR 1 ENGINE SHUTDOWN WINDMILLING AT 560 RPM. MX MENTIONED THERE IS SIGNS OF OIL LEAK ON NR 1 ENGINE. ENGINE FAILURE REQUIRING ENGINE REPLACEMENT. MFG TO INVESTIGATE ENGINE FAILURE.
